Duke Mathematical Journal

A note on pseudo-CM representations and differential Galois groups

Nicholas M. Katz and Richard Pink

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 54, Number 1 (1987), 57-65.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12H05: Differential algebra [See also 13Nxx]
Secondary: 34B30: Special equations (Mathieu, Hill, Bessel, etc.)


Katz, Nicholas M.; Pink, Richard. A note on pseudo-CM representations and differential Galois groups. Duke Math. J. 54 (1987), no. 1, 57--65. doi:10.1215/S0012-7094-87-05405-6. https://projecteuclid.org/euclid.dmj/1077305503

Export citation


  • [Bbk-1] N. Bourbaki, Éléments de mathématique: groupes et algèbres de Lie, Masson, Paris, 1982.
  • [Bbk-2] N. Bourbaki, Groupes et Algebres de Lie, Chapitres 7 et 8, Diffusion CCLS, Paris, 1975.
  • [Ka-1] N. M. Katz, On the calculation of some differential Galois groups, Invent. Math. 87 (1987), no. 1, 13–61.
  • [Ka-2] N. M. Katz, Gauss Sums, Kloosterman Sums, and Monodromy Groups, Annals of Math. Study 113, to appear.